Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 2 > No. 1

 
   

New Abundant Exact Solutions for the System of (2+1)-Dimensional Burgers Equations

PP: 31-41
Author(s)
M. F. El-Sabbagh, A. T. Ali, S. El-Ganaini,
Abstract
A Bšacklund transformation and a recurrence formula are given for the system of (2+1)- dimensional Burgers equations. Also, new various sequences of exact solutions for the system are obtained by using combinations of the Bšacklund transformations and the generalized tanh function expansion method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved